# SDR SWAA2021021121602

- Difficulty date: October 7, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A0081
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON WEB AT AFT CARGO BAY BS767 - BS787 RBL19 WL156. / DAMAGE EVALUATION ON ACB WEB BS 767-787; RBL 19; WL 156. WAS FOUND TO BE OUT OF LIMITS. DUE TO PROXIMITY TO HOLES. PER SRM 53-60-15. REMOVED AND INSTALLED NEW ACB WEB BS 767-787; RBL 19; WL 156. PER DWG 146A0081; AND SRM 51-40-02. 87713U 14OCT20
